Alert archive / Iowa / River Flood Warnings in 2015

River Flood Warning 39, NWS Omaha, NE

June 11, 2015Fremont County, Iowa

NWS Omaha, NE issued this river flood warning at Jun 11, 2015, 9:52 AM CDT for Fremont County, Iowa. It took effect at Jun 12, 2015, 5:10 AM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 9:52 AM CDT (14:52 UTC)
In effect from
Jun 12, 2015, 5:10 AM CDT
Expired
Jun 13, 2015, 4:00 PM CDT
In force
35 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

County Fremont County, IA

The radar

The Omaha radar (KOAX), 80 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Nishnabotna River near Randolph (RDPI4). The gauge peaked at 14.74 ft at Jun 12, 2015, 2:00 PM CDT.

actionminormoderate10152006/1106/1206/1306/14
Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06808500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WGUS43 KOAX 111452
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
952 AM CDT THU JUN 11 2015

...The National Weather Service in Omaha has issued a flood warning 
for the following river in Iowa...

  West Nishnabotna River At Hancock affecting Pottawattamie County.

  West Nishnabotna River At Randolph affecting Fremont County.

  East Nishnabotna River At Red Oak affecting Montgomery County.

  Nishnabotna River Near Hamburg affecting Fremont County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC137-120252-
/O.NEW.KOAX.FL.W.0036.150612T0316Z-150614T0832Z/
/RDOI4.2.ER.150612T0316Z.150613T0000Z.150613T1432Z.NO/
952 AM CDT THU JUN 11 2015

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The East Nishnabotna River At Red Oak.
* from this evening to late Saturday night...or until the warning is 
  cancelled.
* At  9:00 AM Thursday the stage was 8.7 feet...or 9.3 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 23.2 feet by tomorrow evening the river will fall below 
  flood stage by late Saturday morning.
* Impact...at 23.0 feet...Flooding begins east of the intersection of 
  Highway 34 and G Avenue.

&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$

IAC071-120252-
/O.NEW.KOAX.FL.W.0037.150612T1107Z-150615T1648Z/
/HMBI4.2.ER.150612T1107Z.150613T1200Z.150614T2248Z.NO/
952 AM CDT THU JUN 11 2015

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The Nishnabotna River Near Hamburg.
* from Friday morning to Monday morning...or until the warning is 
  cancelled.
* At  9:00 AM Thursday the stage was 12.3 feet...or 12.7 feet below 
  flood stage.
* Flood stage is 25.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue 
  to rise to near 27.8 feet by Saturday morning the river will fall 
  below flood stage by Sunday afternoon.
* Impact...at 27.0 feet...State Highway 275 south of the gage may be 
  threatened in several spots.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$

IAC155-120252-
/O.NEW.KOAX.FL.W.0038.150612T0242Z-150613T0426Z/
/HNKI4.1.ER.150612T0242Z.150612T0600Z.150612T1026Z.NO/
952 AM CDT THU JUN 11 2015

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The West Nishnabotna River At Hancock.
* from this evening to Friday evening...or until the warning is 
  cancelled.
* At  9:00 AM Thursday the stage was 4.2 feet...or 9.8 feet below 
  flood stage.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise 
  to near 15.7 feet by after midnight tomorrow the river will fall 
  below flood stage by early tomorrow.
* Impact...at 16.0 feet...The approach to the gage floods from the 
  left bank.

&&

LAT...LON 4157 9540 4157 9525 4137 9529 4123 9535
      4123 9550                       

$$

IAC071-120252-
/O.NEW.KOAX.FL.W.0039.150612T1010Z-150613T2100Z/
/RDPI4.1.ER.150612T1010Z.150612T1800Z.150613T0300Z.NO/
952 AM CDT THU JUN 11 2015

The National Weather Service in Omaha has issued a
* Flood Warning for 
  The West Nishnabotna River At Randolph.
* from late tonight to Saturday afternoon...or until the warning is 
  cancelled.
* At  9:00 AM Thursday the stage was 10.4 feet...or 8.6 feet below 
  flood stage.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
  rise to near 20.6 feet by early tomorrow afternoon the river will 
  fall below flood stage by late tomorrow evening.
* Impact...at 22.0 feet...County Road L-68 located 5 miles south of 
  Randolph begins to flood.

&&

LAT...LON 4105 9556 4105 9544 4092 9552 4078 9555 4078 9563
      4092 9561             

$$

FOBERT
1 follow-up statement
517 
WGUS83 KOAX 120103
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
803 PM CDT THU JUN 11 2015

...The Flood Warning is cancelled for the following river...

  West Nishnabotna River At Hancock affecting Pottawattamie County.

  West Nishnabotna River At Randolph affecting Fremont County.

  West Nishnabotna River Near Riverton affecting Fremont County.

  East Nishnabotna River At Red Oak affecting Montgomery County.

  East Nishnabotna River At Riverton affecting Fremont County.

...The Flood Warning continues for the following river...

  Nishnabotna River Near Hamburg affecting Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through areas where water covers the road.  The 
water depth may be too great to allow your vehicle to pass safely. 
Turn around...don't drown!

Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax

&&

IAC071-121603-
/O.EXT.KOAX.FL.W.0037.150612T1017Z-150614T0750Z/
/HMBI4.1.ER.150612T1017Z.150613T0600Z.150613T1350Z.NO/
803 PM CDT THU JUN 11 2015

The Flood Warning continues for
  The Nishnabotna River Near Hamburg.
* from late tonight to late Saturday night...or until the warning is 
  cancelled.
* At  7:45 PM Thursday the stage was 22.9 feet...or 2.1 feet below 
  flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to
  rise to near 25.8 feet by early Saturday morning.the river will 
  fall below flood stage by Saturday morning.
* Impact...at 25.0 feet...More extensive lowland flooding begins as 
  the parking lot near the gauge begins to experience flooding. In 
  addition, some local farm levees may be overtopped with flood 
  waters.

&&

LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
      4048 9571                       

$$

IAC155-120133-
/O.CAN.KOAX.FL.W.0038.000000T0000Z-150613T0426Z/
/HNKI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 PM CDT THU JUN 11 2015

The Flood Warning is cancelled for
  The West Nishnabotna River At Hancock.
* At  7:00 PM Thursday the stage was 6.6 feet...or 7.4 feet below 
  flood stage.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 10.0 feet 
  after midnight tomorrow.


&&

LAT...LON 4157 9540 4157 9525 4137 9529 4123 9535
      4123 9550                       

$$

IAC071-120133-
/O.CAN.KOAX.FL.W.0039.000000T0000Z-150613T2100Z/
/RDPI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 PM CDT THU JUN 11 2015

The Flood Warning is cancelled for
  The West Nishnabotna River At Randolph.
* At  7:00 PM Thursday the stage was 11.4 feet...or 7.6 feet below 
  flood stage.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 15.8 feet 
  early tomorrow afternoon.


&&

LAT...LON 4105 9556 4105 9544 4092 9552 4078 9555 4078 9563
      4092 9561             

$$

IAC071-120133-
/O.CAN.KOAX.FL.W.0045.000000T0000Z-150612T0103Z/
/WNSI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
803 PM CDT THU JUN 11 2015

The Flood Warning is cancelled for
  The West Nishnabotna River Near Riverton.
* At  7:30 PM Thursday the stage was 21.1 feet...or 0.4 feet below 
  flood stage.
* Flood stage is 21.5 feet.
* Impact...at 21.5 feet...At this point, CR J-46, also known as 
  Riverton Road, will be threatened by floodwaters.

&&

LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
      4071 9562             

$$

IAC137-120133-
/O.CAN.KOAX.FL.W.0036.000000T0000Z-150614T0832Z/
/RDOI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
803 PM CDT THU JUN 11 2015

The Flood Warning is cancelled for
  The East Nishnabotna River At Red Oak.
* At  7:00 PM Thursday the stage was 11.0 feet...or 7.0 feet below 
  flood stage.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage at 17.1 feet 
  early tomorrow afternoon.


&&

LAT...LON 4116 9520 4116 9512 4086 9522 4078 9530
      4083 9543                       

$$

IAC071-120133-
/O.CAN.KOAX.FL.W.0044.000000T0000Z-150612T0103Z/
/ENSI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
803 PM CDT THU JUN 11 2015

The Flood Warning is cancelled for
  The East Nishnabotna River At Riverton.
* At  6:45 PM Thursday the stage was 22.4 feet...or 1.1 feet below 
  flood stage.
* Flood stage is 23.5 feet.

&&

LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
      4074 9556             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:23 AM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 11, 6:23 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
623 AM CDT THU JUN 11 2015

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 345 AM CDT THU JUN 11 2015

FORECAST CONCERNS WILL BE ONGOING THUNDERSTORMS...HEAVY RAIN AND
SEVERE WEATHER POTENTIAL...THEN DECREASING COVERAGE OF
STORMS/SHOWERS TONIGHT.

A PARADE OF SHORT WAVES WERE NOTED ON THE WATER VAPOR SATELLITE
IMAGERY WITH THE REMNANTS OF BLANCA AND ABUNDANT MOISTURE FROM
NEBRASKA WEST TO SOUTHERN CALIFORNIA. 4 TO 8 DEG C H7 DEWPOINTS
WERE COMMON OVER A LARGE AREA. THE 00Z OAX SOUNDING HAD 1.53 PWAT
WITH INSTABILITY AT 3300J/KG. THUNDERSTORMS ERUPTED NEAR THE FRONT
WEDNESDAY AFTERNOON AND ALSO ACROSS WESTERN AND CENTRAL NEBRASKA.
OVERNIGHT THESE STORMS CONTINUED TO DEVELOP AND PER THE RECENT
WSR-88D RADAR STRETCHED FROM SOUTHERN MN THROUGH EASTERN NEBRASKA
AND IOWA INTO NORTHWEST MISSOURI AND EASTERN KANSAS. ADDITIONAL
STORMS WERE LOCATED TO THE WEST OVER PARTS OF CENTRAL AND WESTERN
NEBRASKA.

THE OPERATIONAL MODELS WERE TOO FAR NORTH WITH THE HEAVY
RAIN OVERNIGHT SAVE FOR THE 00Z NCEP HRRR WHICH WAS A BIT FARTHER
SOUTH...BUT STILL LACKED THE STORMS FARTHER SOUTH MORE INTO KS.
THE STORMS IN WESTERN NEBRASKA SHOULD TRACK FARTHER NORTH
COMPARED TO THE AREA WITH RAIN THAT FELL OVER THE LAST 12HRS.

UPPER LEVEL SUPPORT WITH THE RIGHT REAR ENTRANCE OF THE JET
CONTINUES THROUGH 18Z IN NORTHEAST NEBRASKA. THE BEST OMEGA IS
OVER THE AREA EARLY THIS MORNING...THEN SHIFTS TOWARD SOUTHERN
MINNESOTA TOWARD 18Z...BUT LINGERS IN SOUTHWEST IOWA THROUGH 00Z.
THE H7 WARM AIR ADVECTION OVER CENTRAL NEBRASKA CONTINUES IN
EASTERN NEBRASKA THIS MORNING...THEN SHIFTS MORE INTO IOWA THIS
AFTERNOON. THE ATMOSPHERE REMAINS VERY MOIST WITH 1.5 TO 2.0
INCHES OF PWAT. THE LOW LEVEL JET OF 40 TO 50 KTS WHICH HAS AIDED
CONVECTION OVERNIGHT CONTINUES THIS MORNING...BUT SHIFTS INTO
WESTERN IOWA. WILL MAINTAIN HIGH POPS THIS MORNING AND THEN TREND
HIGHER POPS WITH THE DEFORMATION BAND AND ALONG THE FRONT THIS
AFTERNOON...GRADUALLY LOWERING SHOWER CHANCES THROUGH THE
EVENING.

THIS AFTERNOON...WILL NEED TO WATCH SOUTHEAST NEBRASKA/SOUTHWEST
IOWA ALONG THE FRONT AS INSTABILITY INCREASES TO 2000-3000 J/KG AND
THERE IS A SLIGHT CHANCE/ENHANCED RISK FOR SEVERE WEATHER IN THE
SOUTHEAST PART OF THE FORECAST AREA.

DRIER AIR ARRIVES FOR FRIDAY WITH THE COLD FRONT SLIPPING SOUTH
TOWARD SOUTHERN KANSAS. THE NEXT SHORTWAVE LIFTS NORTH ACROSS
KANSAS AND INTO NEBRASKA FRIDAY NIGHT AND SATURDAY. THIS WILL
RETURN SCATTERED THUNDERSTORMS TO THE AREA.

.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 AM CDT THU JUN 11 2015

SCATTERED THUNDERSTORMS WILL BE ONGOING SATURDAY NIGHT WITH SPOTTY
STORMS SUNDAY AND MONDAY. TEMPERATURES SHOULD BE CLOSE TO NORMAL
FROM THE UPPER 70S TO THE MID 80S.

&&

.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 616 AM CDT THU JUN 11 2015

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL PERSIST DURING
THE MORNING ACROSS EASTERN NEBRASKA. THUNDER IS MOST LIKELY AT
KOMA AND KLNK THROUGH ABOUT 15Z...WHILE KOFK SHOULD JUST SEE
SHOWERS. IFR CIGS WILL ACCOMPANY THE RAIN THIS MORNING...WITH
IMPROVING CONDITIONS BY 18Z WHEN CIGS SHOULD LIFT TO VFR NEAR
FL040. THERE IS A SMALL CHANCE MORE THUNDERSTORMS WILL DEVELOP
BETWEEN 21Z AND 00Z NEAR KLNK AND KOMA...BUT THOSE SHOULD STAY
SOUTH OF TAF SITES. OTHERWISE LIGHT EAST OR SOUTHEAST WINDS EARLY
SHOULD TURN TO THE NORTHWEST AT 15 TO 20KT BY 18Z...THEN SETTLE
BACK TO LESS THAN 10K AFTER 00Z. VFR CONDITIONS SHOULD THEN
PREVAIL THROUGH THE END OF THE TAF PERIOD...BUT THERE ARE SOME
INDICATIONS MVFR CIGS/VSBYS COULD DEVELOP AFTER 10Z AT ALL SITES.

&&

.HYDROLOGY...
ISSUED AT 345 AM CDT THU JUN 11 2015

WILL LET THE CURRENT FFA REMAIN INTO EFFECT THIS MORNING WITH 1
TO 3 INCHES OF RAIN IN SEVERAL SPOTS AND MATCHED UP WITH FSD/DMX
WITH OUR IOWA COUNTIES FOR THUNDERSTORM ACTIVITY EXPECTED THIS
MORNING. CONVECTION CONTINUES...HOWEVER THE BETTER MORE WIDESPREAD
RAINFALL RATES SHIFTING INTO IOWA. RAINFALL RATES ARE BEGINNING TO
INCREASE FOR PARTS OF NORTHEAST NEBRASKA WITH THIS DEVELOPING AREA
OF STORMS. AS MENTIONED ABOVE...THERE IS ABUNDANT MOISTURE
AVAILABLE WITH CONTINUED SUPPORT FOR NEW STORM DEVELOPMENT THIS
MORNING AND THIS AFTERNOON FOR DIFFERENT PARTS OF THE FORECAST
AREA. THESE STORMS WILL EFFICIENT RAIN PRODUCERS CAPABLE OF HEAVY
RAIN.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR NEZ050>053-
     065>068-078-088>093.

IA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR IAZ043-055-
     056-069-079-080-090-091.

&&

SHORT TERM...ZAPOTOCNY
LONG TERM...ZAPOTOCNY
AVIATION...DERGAN
HYDROLOGY...ZAPOTOCNY
Hazardous weather outlook, Jun 11, 5:36 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
536 AM CDT THU JUN 11 2015

IAZ043-055-056-069-079-080-090-091-NEZ050>053-065>068-078-088>093-
120045-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-
SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
536 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CONTINUE THIS MORNING WITH THE MORE
WIDESPREAD AREA LIFTING NORTHEAST AND EAST WITH TIME ACROSS THE
AREA. THIS AFTERNOON...STORMS RE-DEVELOP OVER EAST CENTRAL
NEBRASKA AND WESTERN IOWA AHEAD OF AND ALONG THE COLD FRONT.
SEVERE STORMS WILL BE POSSIBLE WITH LARGE HAIL...DAMAGING WINDS
AND HEAVY RAIN THE PRIMARY HAZARDS. LATER THIS EVENING THE SEVERE
WEATHER AND HEAVY RAIN THREAT WILL SHIFT EAST OUT OF THE AREA INTO
MISSOURI AND FARTHER INTO IOWA.

A FLASH FLOOD WATCH REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES RETURN FRIDAY NIGHT AND SATURDAY AND ON A
SPOTTY BASIS EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA LATER THIS AFTERNOON AND EARLY THIS EVENING.

NEZ011-012-015>018-030>034-042>045-120045-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
536 AM CDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS CONTINUE THIS MORNING WITH THE MORE
WIDESPREAD AREA LIFTING NORTHEAST AND EAST THROUGH THE AFTERNOON.
HEAVY DOWNPOURS OF RAIN AND LIGHTNING WILL BE THE MAIN HAZARDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES RETURN SATURDAY AND ON A SPOTTY BASIS EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

ZAPOTOCNY

In the hours before

Local storm report, Jun 11, 8:33 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
833 AM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 AM     HEAVY RAIN       BENNET                  40.68N 96.51W
06/11/2015  M3.25 INCH       LANCASTER          NE   TRAINED SPOTTER

&&

VDEWALD
Local storm report, Jun 11, 8:56 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 AM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       MILFORD                 40.77N 97.05W
06/11/2015  M4.00 INCH       SEWARD             NE   PUBLIC

            RAINFALL 24 HOUR

&&

J-E.KLISH
Local storm report, Jun 11, 9:09 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
909 AM CDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 WSW DENTON            40.71N 96.93W
06/11/2015  M4.12 INCH       SEWARD             NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       5 SE LINCOLN            40.77N 96.62W
06/11/2015  M3.52 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       8 SE LINCOLN            40.73N 96.58W
06/11/2015  M3.43 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       5 E LINCOLN             40.82N 96.59W
06/11/2015  M3.08 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       6 WNW LINCOLN           40.85N 96.79W
06/11/2015  M3.06 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       4 N CRETE               40.68N 96.96W
06/11/2015  M3.02 INCH       SALINE             NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       3 NNE LINCOLN           40.86N 96.67W
06/11/2015  M2.87 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       3 ESE LINCOLN           40.80N 96.64W
06/11/2015  M2.85 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       6 S LINCOLN             40.73N 96.69W
06/11/2015  M2.80 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

0800 AM     HEAVY RAIN       1 ESE FIRTH             40.53N 96.59W
06/11/2015  M2.10 INCH       LANCASTER          NE   COCORAHS

            RAINFALL 24 HOUR

&&

J-E.KLISH

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:06 PM CDTSpecial Weather StatementOAXMonona24 min
Jun 10, 10:35 PM CDTFlash Flood WatchOAXFremont, Harrison, Mills, Monona, Montgomery, Page and 2 more13 hr
Jun 11, 9:36 AM CDTAreal Flood AdvisoryOAXFremont, Page3 hr
Jun 11, 9:52 AM CDTRiver Flood WarningOAXMontgomery66 hr
Jun 11, 9:52 AM CDTRiver Flood WarningOAXFremont4 days
Jun 11, 9:52 AM CDTRiver Flood WarningOAXPottawattamie38 hr
Jun 11, 10:05 AM CDTRiver Flood WarningOAXFremont71 hr
Jun 11, 11:56 AM CDTFlash Flood WatchOAXFremont, Mills, Montgomery, Page7 hr
Jun 11, 12:13 PM CDTRiver Flood WarningOAXPage33 hr
Jun 11, 3:10 PM CDTFlash Flood WarningOAXFremont, Page3 hr
Jun 11, 3:27 PM CDTSpecial Weather StatementOAXFremont33 min
Jun 11, 3:34 PM CDTTornado WarningOAXFremont, Page26 min
Jun 11, 3:49 PM CDTRiver Flood WarningOAXFremont7 days
Jun 11, 3:49 PM CDTRiver Flood WarningOAXFremont7 days
Jun 11, 4:00 PM CDTSpecial Weather StatementOAXPage45 min
Jun 11, 4:16 PM CDTSevere Thunderstorm WarningOAXPage29 min
Jun 11, 5:53 PM CDTSpecial Weather StatementOAXPage37 min

Nearby

River Flood Warnings in Iowa, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.